MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ENDURANCE CALCAR SZ3 200MM; MISCELLANEOUS HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US ENDURANCE CALCAR SZ3 200MM; MISCELLANEOUS HIP STEM : HIP FEMORAL STEM
Model Number 1521-62-000
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Pain (1994); Limb Fracture (4518)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had a total left hip arthoplasty done (b)(6) 2021.("total hip package left femoral stem 12/14 taper endurance hip size 3 1521 62 000 depuy sna").The cement fell out("2/3rds of it from bottom up").End of stem gouging 2 notches inside femoral.Chronic pain.Rally my ab cement was used.Now they want to do it all over again, with no guarantee it won't happen again.Surgeon is very vague on his plan of attack, when asked if he is going to use a press in stem this time, or cemented.

Brand Name
ENDURANCE CALCAR SZ3 200MM
Common Device Name
MISCELLANEOUS HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16370749
Report Number1818910-2023-03613
Device Sequence Number15142967
Product Code JDI
UDI-Device Identifier10603295057338
UDI-Public10603295057338
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1521-62-000
Device Catalogue Number152162000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown